# SDR CALA2023103003239

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS POSSABLE LIQUID INGRESS AT INDICATION "C" 108 I N FROM I/B END, 16 IN FROME TRAILING EDGE, 3/4 IN DIAMITER "REPA IR BEFORE NEXT FLIGHT" (SUPPORT TAKS) GENERATED AT HAECO LCQ PER NR 9290284 (28284).   REPAIRED LH ELEVATOR 108IN FROM IB AND 16IN FROM TE 1.5IN DIA ZO NE 1 IAW A320 SRM 55-21-11-300-005 CAT A REPAIR.
